# SDR IPXA2018031827563

- Difficulty date: March 12, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 77,608 hours, 15,257 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0502506
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP INBD HINGE FITTING HAS CORROSION.  REPAIRED HINGE FITTING IAW CMM 57-44-08.
